zbMATH — the first resource for mathematics

Nonlinear oscillation of second-order dynamic equations on time scales. (English) Zbl 1179.34104
Summary: Interval oscillation criteria are established for a second-order nonlinear dynamic equation on time scales by utilizing a generalized Riccati technique and the Young inequality. The theory can be applied to second-order dynamic equations regardless of the choice of delta or nabla derivatives.

34N05 Dynamic equations on time scales or measure chains
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
Full Text: DOI
[1] Hilger, S., Analysis on measure chains—A unified approach to continuous and discrete calculus, Results math., 18, 18-56, (1990) · Zbl 0722.39001
[2] Bohner, M.; Peterson, A., Dynamic equations on time scales, an introduction with applications, (2001), Birkhäuser Boston · Zbl 0978.39001
[3] ()
[4] Kaymakçalan, B.; Lakshmikantham, V.; Sivasundaram, S., Dynamic systems on measure chains, (1996), Kluwer Academic Publishers Dordrecht · Zbl 0869.34039
[5] Wang, Q.R., Interval criteria for oscillation of second-order nonlinear differential equations, J. comput. appl. math., 205, 231-238, (2007) · Zbl 1142.34331
[6] Güvenilir, A.F.; Zafer, A., Second-order oscillation of forced functional differential equations with oscillatory potentials, Comput. math. appl., 51, 1395-1404, (2006) · Zbl 1138.34335
[7] Nasr, A.H., Necessary and sufficient conditions for the oscillation of forced nonlinear second order differential equations with delayed argument, J. math. anal. appl., 212, 51-59, (1997) · Zbl 0884.34075
[8] Wong, J.S.W., Oscillation criteria for a forced second order linear differential equation, J. math. anal. appl., 231, 235-240, (1999) · Zbl 0922.34029
[9] Sun, Y.G., A note on nasr’s and wong’s paper, J. math. anal. appl., 286, 363-367, (2003) · Zbl 1042.34096
[10] Çakmak, D.; Tiryaki, A., Oscillation criteria for certain forced second order nonlinear differential equations with delayed argument, Computers math. appl., 49, 1647-1653, (2005) · Zbl 1093.34552
[11] Li, X.; Zhu, D., Oscillation and nonoscillation of advanced differential equations with variable coefficients, J. math. anal. appl., 269, 462-488, (2002) · Zbl 1013.34067
[12] Wong, J.S.W., On kamenev-type oscillation theorems for second-order differential equations with damping, J. math. anal. appl., 258, 244-257, (2001) · Zbl 0987.34024
[13] Agarwal, R.P.; Grace, S.R.; O’Regan, D., Oscillation theory for second order linear, half-linear, superlinear and sublinear dynamic equations, (2002), Kluwer Academic Publishers Dordrecht · Zbl 1073.34002
[14] Bohner, M.; Tisdell, C., Oscillation and nonoscillation of forced second order dynamic equations, Pacific J. math., 230, 1, 59-71, (2007) · Zbl 1160.34029
[15] Erbe, L.; Peterson, A.; Saker, S.H., Kamenev-type oscillation criteria for second-order linear delay dynamic equations, Dynam. systems appl., 15, 65-78, (2006) · Zbl 1104.34026
[16] Saker, S.H., Oscillation of second-order forced nonlinear dynamic equations on time scales, Electron J. qual. theory differ. equ., 23, 1-17, (2005) · Zbl 1097.34027
[17] Agarwal, R.P.; O’Regan, D.; Saker, S.H., Oscillation criteria for second-order nonlinear neutral delay dynamic equations, J. math. anal. appl., 300, 203-217, (2004) · Zbl 1062.34068
[18] Saker, S.H., Oscillation of second-order nonlinear neutral delay dynamic equations on time scales, J. comput. appl. math., 187, 123-141, (2006) · Zbl 1097.39003
[19] Agarwal, R.P.; O’Regan, D.; Saker, S.H., Oscillation criteria for nonlinear perturbed dynamic equations of second-order on time scales, J. appl. math. comput., 20, 1-2, 133-147, (2006) · Zbl 1089.39001
[20] Anderson, D.R., Oscillation of second-order forced functional dynamic equations with oscillatory potentials, J. difference equ. appl., 13, 5, 407-421, (2007) · Zbl 1123.34051
[21] D.R. Anderson, A. Zafer, Interval criteria for second-order super-half-linear functional dynamic equations with delay and advanced arguments, J. Difference Equ. Appl. (in press) · Zbl 1205.34126
[22] Došlý, O.; Marek, D., Half-linear dynamic equations with mixed derivatives, Electron J. differ. equ., 2005, 1-18, (2005) · Zbl 1092.39004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.